# SDR SWAA2025060276503

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 8,469 hours, 4,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER EMERGENCY LIGHT OUT <[01].  R&R LEFT WING ENERGENCY LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
